# SDR VNAA2019121099902

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FWD J ANGLE IS CORRODED.  UPON FURTHER INVESTIGATION, FOUND FS280 FWD J-ANGLE TO BE CORODED BEYOND LIMITS IAW CRJ700 SRM SB 00-00-101-001-A01 REQUIRES REPLACEMENT.  REMOVED CORRODED J-ANGLE IAW CRJ700 SRM 51-42-00-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLATION OF J-ANGLE REQUIRED.  LOCATED AND DRILLED NEW SERVICEABLE "J" ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01. P/N:CC670-34095-3S.  INSTALLATION OF J-ANGLE WAS NOT DOCUMENTED ON ITEM #2. INSTALLATION OF J-ANGLE REQUIRED.  INSTALLATION OF J-ANGLE WAS NOT COMPLETE AT TIME OF BUY OFF FOR BLOCK 2. THEREFORE NOT INSTALLATION DOCUMENTATION REQUIRED AT THAT TIME.  INSTALLATION OF "J" ANGLE REQUIRED.  INSTALLED J A
